Formally normal extensions of an operator
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 905-907
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a22,
author = {Z. I. Ismailov},
title = {Formally normal extensions of an operator},
journal = {Differencialʹnye uravneni\^a},
pages = {905--907},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a22/}
}
Z. I. Ismailov. Formally normal extensions of an operator. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 905-907. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a22/